# SDR ABXR080144

- Difficulty date: April 16, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- Aircraft time: 59,091 hours, 63,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S277799223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 25 LEFT HAD CRACK INDICATIONS AT BOTH ATTACH FASTENERS TO FRAME AT FS 160.  REMOVED AND REPLACED DAMAGED SECTION IAW DC9 SRM.
